MOOSE asked in HealthMen's Health · 9 months ago

Finasteride making testicles enlarged and tender?

I ve been on Finasteride for 3 weeks and after the second week I ve noticed my testicles have been feeling heavy and tender and larger than before. Slight pain and discomfort.

Also, ejaculating seems to relieve the pain temporarily and then it creeps up on me again a few hours later.

I don t see this as being one of the side effects listed of the drug.

My question is, has anyone heard of or experience this before?

How long will this last?

Thank you in advance!

2 Answers

Relevance
  • Josie
    Lv 6
    9 months ago
    Favorite Answer

    You can go to FDA website and look up this drug

    using the medical name and click Side effects.

    You could try Google search = name of drug, side effects

    don't forget the comma.

    Or you could go back to prescribing doctor and tell him

    of your pain and discomfort and discuss alternative..

  • Tj
    Lv 7
    9 months ago

    see your doctor

Still have questions? Get your answers by asking now.